Please use this identifier to cite or link to this item:
Title: A spectroscopic confirmation of the bootes II dwarf spheroidal
Authors: Koch, A
Wilkinson, MI
Kleyna, JT
Irwin, M
Zucker, DB
Belokurov, V
Gilmore, GF
Fellhauer, M
Evans, NW
Fellhauer, M
First Published: 2009
Citation: ASTROPHYSICAL JOURNAL LETTERS, 2009, 690 (1), pp. 453-462
DOI Link: 10.1088/0004-637X/690/1/453
ISSN: 2041-8205
eISSN: 2041-8213
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.